Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 126908, 6 pages
http://dx.doi.org/10.5402/2012/126908
Research Article

A New Iterative Algorithm for Solving a Class of Matrix Nearness Problem

1College of Mathematics and Computational Science, Guilin University of Electronic Technology, Guilin 541004, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 14 September 2011; Accepted 3 October 2011

Academic Editors: T. Allahviranloo and K. Eom

Copyright Β© 2012 Xuefeng Duan and Chunmei Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuefeng Duan and Chunmei Li, “A New Iterative Algorithm for Solving a Class of Matrix Nearness Problem,” ISRN Computational Mathematics, vol. 2012, Article ID 126908, 6 pages, 2012. https://doi.org/10.5402/2012/126908.